# SDR 08FDEA00786

- Difficulty date: March 7, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sealant
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUTBD THRUST REVERSER TRANSLATOR SLEEVE LOWER CORNER IS CRACKED.   EVALUATED DAMAGE AND FOUND CRACKED SEALANT ONLY, REMOVED DAMAGED SEALANT AND RESEALED IAW SRM 51-24-00 AND 51-76-10. PERFORMED PAINT TOUCH-UP OF REPAIR AREA IAW SRM 51-75-10
